# SDR A6WA201442078

- Difficulty date: October 19, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 25,418 hours, 24,685 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH BOTH PACKS OPERATING OFF APU BLEED AIR, FUEL SMELL NOTED IN THE FLIGHT DECK.
